# SDR Q9UA2016062303

- Difficulty date: June 20, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N145GT
- Make and model: Cvac 34070
- Aircraft serial: 256
- Aircraft time: 11,565 hours
- Engine: Pwa R2800CB16
- Engine time: 107 hours
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 5U1862
- Part serial: WH7909
- Condition: Slow
- Location: Propeller
- Part time: 984 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 1 PROPELLER GOVERNOR WAS SLOW TO RESPOND WITH TOGGLE SWITCH, AFTER TAKEOFF.
